MathSciNet Relay Station
MathSciNet bibliographic data
MR1996870 46L52
Raynaud, Yves; Xu, Quanhua On subspaces of non-commutative $L\sb p$-spaces. J. Funct. Anal. 203 (2003), no. 1, 149–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement